×

Found 3,718 Documents (Results 1–100)

100
MathJax

Uniqueness problem for closed non-smooth hypersurfaces with constant anisotropic mean curvature and self-similar solutions of anisotropic mean curvature flow. (English) Zbl 1484.53027

Hoffmann, Tim (ed.) et al., Minimal surfaces: integrable systems and visualisation. M:iv workshops, 2016–19. Cham: Springer. Springer Proc. Math. Stat. 349, 169-185 (2021).
MSC:  53A07 53C42
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness for a second order gradient flow of elastic networks. (English) Zbl 1478.35004

Vermolen, Fred J. (ed.) et al., Numerical mathematics and advanced applications. ENUMATH 2019. Proceedings of the European conference, Egmond aan Zee, The Netherlands, September 30 – October 4, 2019. Cham: Springer. Lect. Notes Comput. Sci. Eng. 139, 785-792 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software